MAUDE Adverse Event Report: KATECHO,INC. PADPRO:ZOLL DC;TRANSPARENT-L/WS, 12X7, 10/CS; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

KATECHO,INC. PADPRO:ZOLL DC;TRANSPARENT-L/WS, 12X7, 10/CS; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Catalog Number 2001Z-C
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 09/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The distributor reported on behalf on their customer that the 2001z-c, padpro:zoll dc;transparent-l/ws, 12x7, 10/cs device was being used during an outpatient cardioversion procedure on (b)(6) 2023 when it was reported ¿a patient was burned by material.¿.Further assessment questioning found that the patient was diagnosed with an unknown degree of burn and was treated with silvadine cream.The procedure was completed with an unknown amount of delay.The current status of the patient was reported as ¿no additional follow up¿.There was no report extended hospitalization for the patient or user.This report is being raised on the reported injury due to patient being diagnosed with unknown degree of burn.
 
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.H3 other text : device not yet received.
 
Additional Manufacturer Narrative
The device has not been returned to date and no photographic evidence has been provided; therefore, the reported event cannot be verified.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A two-year lot history review shows a total of 2 devices for this lot number and failure mode.(b)(4).Per the instructions for use, the user is advised to visually examine the pad before placement.Check that the adhesive is intact and undamaged.Do not use any damaged pads, replace pads if necessary.Apply the multifunction electrodes to the patient, in accordance with your institution¿s protocol, by firmly rolling the electrode from top to bottom.Ensure that the total surface area of the electrode is in contact with the prepared skin.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description

Brand Name
PADPRO:ZOLL DC;TRANSPARENT-L/WS, 12X7, 10/CS
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
KATECHO,INC.
4020 gannett avenue
des monies IA 50321
Manufacturer (Section G)
KATECHO,INC.
4020 gannett avenue
des monies IA 50321
Manufacturer Contact
samantha dewberry
525 french road
utica, NY 13502
3152230184
MDR Report Key17964170
Report Number1320894-2023-00222
Device Sequence Number7623193
Product Code MKJ
UDI-Device Identifier10653405042488
UDI-Public(01)10653405042488(17)260728(10)Y07282305
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P200004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2026
Device Catalogue Number2001Z-C
Device Lot NumberY07282305
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2023
Supplement Date Received by Manufacturer12/07/2023
Initial Report FDA Received Date10/19/2023
Supplement Report FDA Received Date12/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown
Patient EthnicityNon Hispanic